A Gelfand-Naimark theorem for some C*-algebras with finite dimensional irreducible representations

Research output: Contribution to journalArticlepeer-review

Abstract

We present a description of the C*-algebras with Hausdorff spectrum whose all irreducible representations are finite-dimensional as algebras of continuous cross-sections of certain Banach bundles, thus generalizing a well-known result of [8] and [12] on homogeneous C*-algebras.

Original languageEnglish
Pages (from-to)417-430
Number of pages14
JournalJournal of Operator Theory
Volume59
Issue number2
StatePublished - Mar 2008

Keywords

  • Banach bundle
  • Liminal C*-algebra

Fingerprint

Dive into the research topics of 'A Gelfand-Naimark theorem for some C*-algebras with finite dimensional irreducible representations'. Together they form a unique fingerprint.

Cite this